Ulster University Logo

Ulster Institutional Repository

On the average number of real zeros of random hyperbolic polynomials

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Farahmand, K, Sambandham, M and Bozeman, R (2006) On the average number of real zeros of random hyperbolic polynomials. Proceedings of Neural and Scientific Computations, 2006 (3). pp. 57-59. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:8750
Deposited By:Professor Kambiz Farahmand
Deposited On:22 Jan 2010 09:35
Last Modified:22 Jan 2010 09:35

Repository Staff Only: item control page